# SDR FDK2008F00001

- Difficulty date: July 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Engine: Ge CF348C5
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Missing
- Location: Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING ESCAPE HOOK MISSING.  MX INSTALLED MISSING HOOK.  (K)
